MAUDE Adverse Event Report: BIOMET 3I T3® PRO TAPERED IMPLANT 6/5MM (D) X 10MM (L); DENTAL IMPLANT

BIOMET 3I T3® PRO TAPERED IMPLANT 6/5MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3PT6510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #3 was removed due to bone loss.On (b)(6) 2025 - phone call from linda following removal of tooth #3 with immediate implant and indirect sinus augmentation on (b)(6) 2025.She called today saying that her implant fell out.I asked her if she could send a photo so i could show dr.Lee.After receiving the photo i showed it to dr.Lee and he said we will need to see her to debride the area and re-graft the site with prf.(b)(6) 2025 - #3- a full thickness papilla sparing flap was reflected.The osteotomy was debrided of all soft tissue down to healthy bone.There was a slight dehiscence of buccal bone noted.All other bony walls and the sinus floor remained intact.Osteotomes were then used to displace apical bone superiorly.Co/ca/xe regeneross bone mixed with prf exudate was placed in the osteotomy and also displaced superiorly.Co/ca/xe regeneross bone mixed with prf exudate was used to graft the osteotomy.A prf membrane was placed over the graft.Soft tissues were reapproximated with 3-0 gut suture.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h10: additional narrative.Zimvie received one (1) t3pt6510, (t3 pro tapered implant 6/5mm (d) x 10mm (l) for evaluation.Visual evaluation was performed, the implant had signs of use with debris on its internal threads.There was no damage identified or signs of malfunction that would have contributed to the event.Measurements match drawing.No damage was identified with the returned ieeha555.The abutment recorded as a concomitant.Dhr review was completed for the subject lot number 2120016359.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120016359 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: medical: bone loss and dental: medical: other¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning and patient factors.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.Similar complaints for bone loss related problems have been previously investigated.Refer to attached summary investigation.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformances.Furthermore, the probability of manufacturing or design defects that might lead to bone loss escaping the available detections is remote and almost nonexistent.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
T3® PRO TAPERED IMPLANT 6/5MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22882472
Report Number0001038806-2025-02004
Device Sequence Number9640609
Product Code DZE
UDI-Device Identifier00844868046813
UDI-Public(01)00844868046813(17)290718(10)2120016359
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberT3PT6510
Device Lot Number2120016359
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexUnknown
Patient EthnicityNon Hispanic